Vomiting with Intuniv?

Melissa - posted on 01/19/2012 ( 4 moms have responded )

19

1

0

We started our 4 1/2 year old on 1 mg of Intuniv this morning. 14 hours later, he threw up. Has anyone else had this issue? I'm wondering if it's a coincidence, or perhaps related to the medicine. He has thrown up probably 3 times in his entire life. Thanks. :)

MOST HELPFUL POSTS

Christina - posted on 12/19/2015

6

0

2

My 8yr old son just started 1 mg Monday this is day 6 and he just threw up. Not sure if it was something he ate or the meds. He takes the pill at night and it's 7am now and woke up puking. I'm hoping it was just something he ate and not a side effect.

4 Comments

View replies by

User - posted on 11/23/2012

1

0

0

Kind of a late response but my daughter (who rarely gets sick by the way) has woken up puking 4 times now since we increased her dosage to 2 mg. I don't think it's a coincidence.

Amy - posted on 02/18/2012

1

24

0

We just started my 7 year old on Intuniv last night and same thing - about 4 hours after he took it, he threw up. I was looking into a coincidence or side effect and it does look like kids can vomit on the med. I just don't know if I should continue giving it to him tonight or wait to talk to his doctor??

Brooke - posted on 01/31/2012

69

21

5

I think its just a coincidence. My 8 yr old has been on it for 4 months and is doing great. HUGE change in behavior. still a little eratic at times, but def. calmer...we had to add respidol this last month to really bring her down to a functioning level...she is bi polar too... now she stays on one topic and focus a whole lot better. But seriously I think intuniv is amazing. no tics, or behavior changes (for the worse) on it. Hope it helps your kiddo :)

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms